I currently take 450mg of Welbutrin (bupropion) xl and 30mg of Lexapro (escitalopram) once a day. They are working well for me with virtually no side effects whatsoever, but sometimes I still randomly ruminate, cry, and feel empty and depressed.
Hi, Christa! Have an open and honest discussion with your doctor and decide if you need an add-on or possibly just a dosage adjustment of your current medications. No medication is going to make the world rosy and perfect all of the time or prevent you from occasionally feeling down in the dumps but ruminating, crying, and disassociating need medical attention.
I hope things work out well for you and, please, always feel free to post here so we can lend what support we can.
Best wishes, Wildcat
- Lexapro Drug Information
- Wellbutrin Drug Information
- Bupropion Drug Information
- Escitalopram Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm currently taking lexapro 20mg, Wellbutrin 150 mg, and was wondering if its safe to add flexeril?
Updated 7 Jan 2015 • 3 answers
Updated 25 Mar 2016 • 1 answer
I have been taking 450mg of bupropion (Welbutrin xl), and 30mg of escitalopram (Lexapro) once a day?
Updated 24 May 2016 • 7 answers
Updated 3 Oct 2016 • 1 answer
Updated 22 Feb 2018 • 3 answers